Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 38, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 19, 2015, 5:57 PM EDT for Orange County, Florida. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 5:57 PM EDT (21:57 UTC)
- Expired
- Jun 19, 2015, 6:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Orange County, FL
The radar
The Melbourne radar (KMLB), 83 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:57 PM EDT | TSTM WND DMG | 4 Sw Conway, FL | ORANGE COUNTY FIRE RESCUE REPORTED A PARTIAL ROOF COLLAPSE OF A HOME ON VOLTAIRE DRIVE IN ORLANDO. RESIDENCE IS CURRENTLY UNIHABITABLE. CORRECTED TIME ESTIMATED FROM RADAR. |
| Jun 19, 6:00 PM EDT | TSTM WND GST 51 | Orlando Executive Airpo, FL | ORLANDO EXECUTIVE AIRPORT RECORDED A GUST TO 44 KNOTS/51 MPH FROM THE NORTHEAST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2078 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
834 WUUS52 KMLB 192157 SVRMLB FLC095-192245- /O.NEW.KMLB.SV.W.0038.150619T2157Z-150619T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 557 PM EDT FRI JUN 19 2015 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN ORANGE COUNTY IN EAST CENTRAL FLORIDA... * UNTIL 645 PM EDT * AT 556 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CONWAY...AND MOVING SOUTH AT 10 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... ORLANDO...WINTER PARK...ORLANDO INTERNATIONAL AIRPORT...OAK RIDGE AND AZALEA PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2861 8149 2861 8120 2835 8124 2835 8148 TIME...MOT...LOC 2156Z 015DEG 9KT 2849 8135 $$ BRAGAW
1 follow-up statement
501
WWUS52 KMLB 192240
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
640 PM EDT FRI JUN 19 2015
FLC095-192249-
/O.EXP.KMLB.SV.W.0038.000000T0000Z-150619T2245Z/
ORANGE FL-
640 PM EDT FRI JUN 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGE COUNTY
WILL EXPIRE AT 645 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL CONTINUE
THROUGH 715 PM WITH THIS THUNDERSTORM.
LAT...LON 2861 8149 2861 8120 2835 8124 2835 8148
TIME...MOT...LOC 2237Z 015DEG 9KT 2849 8135
$$
BRAGAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:09 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 19, 3:09 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 309 PM EDT FRI JUN 19 2015 .DISCUSSION... CURRENT...ATMOSPHERE SLIGHTLY MOISTER TODAY BUT MID LEVEL TEMPERATURES ABOUT THE SAME AS THURSDAY AT AROUND -8C. ONE NOTICEABLE DIFFERENCE WAS THAT THE CAPE CANAVERAL SOUNDINGS OF THE PAST DAY OF 3 SOUNDINGS WERE INDICATING THAT A STRONG DRY SUPPRESSIVE ATMOSPHERE HAD DEVELOPED FROM AROUND 500MB/15000-18000 FEET AND UP. THE COMBINATION OF THE WARMING MID LAYERS AND THE CAP FROM AROUND 500MB AND UP WOULD TEND TO INHIBIT SIGNIFICANT CELL DEVELOPMENT. RADAR TRENDS WERE SHOWING OUTFLOWS FROM THE MORNING AND EARLY AFTERNOON CONVECTION OVER WEST CENTRAL FLORIDA MOVING TOWARD THE EAST AND POTENTIALLY MERGING WITH THE EAST COAST SEA BREEZE/VARIOUS LAKE BREEZE BOUNDARIES FROM AROUND LAKE GEORGE TO EAST SUBURBS OF ORLANDO SOUTH TO OKEECHOBEE. TONIGHT...CONVECTION OVER THE INTERIOR AND COASTAL VOLUSIA SHOULD LAST AN HOUR OR TWO PAST SUNSET THEN WIND DOWN THROUGH MIDNIGHT AS STORMS FED BY BOUNDARY INTERACTIONS LINGER. DEBRIS CLOUDINESS SHOULD THIN OUT AFTER MIDNIGHT LEAVING MOSTLY CLEAR TO PARTLY CLOUDY SKIES BY SUNRISE. ANOTHER WARM NIGHT WITH SATURDAY MORNING LOWS GENERALLY IN THE MID 70S INTERIOR AND UPPER 70S MAINLAND COASTAL/AROUND 80 BEACHSIDE FROM AROUND PATRICK AFB SOUTH. SATURDAY...WHATS LEFTOVER OF TD BILL MOVES FROM THE KY/IL/OHIO RIVER AREA TO THE EASTERN GREAT LAKES WHERE THE GFS HAS IT MERGING/BEING ABSORBED BY ANOTHER LOW APPROACHING FROM THE WEST. THE MID LEVEL WARM AIR ADVECTION AHEAD OF "TD BILL" MAINTAINS THE DEEP LAYER HIGH PRESSURE SYSTEM OVER THE SOUTHEAST AND FLORIDA. GFS KEEPS THE HIGH AT AROUND 593/593 DECAMETERS WHICH WOULD BE STRONG ENOUGH TO KEEP ANY LARGE SCALE LOW PRESSURE SYSTEMS AWAY FROM THE DEEP SOUTH...GA AND AL AND FLORIDA. NOT AS WARM WITH HIGHS IN THE LOW 90S COAST AND MID 90S INTERIOR. .SUN...THE TROUGHING ASSOCIATED WITH THE MERGER OF TD BILL AND THE LOW APPROACHING FROM THE MID WEST STRETCHES ALONG THE EASTERN SEA BOARD TO THE NORTHEAST GULF OF MEXICO. THE TROUGHING SUPPRESSES THE DEEP LAYER RIDGING TO FIRMLY OVER SOUTH FLORIDA BUT THE MID LEVEL WARM AIR ADVECTION AHEAD OF THE TROUGHING MAINTAINS A STRONG HIGH PRESSURE AREA OF AROUND 594 DECAMETERS OVER THE SOUTHEAST...FLORIDA AND THE SOUTHERN CARIBBEAN SEA AND CUBA. .MON...THE MID LEVEL TROUGHING FINALLY WEARS DOWN THE STRONG MID LEVEL RIDGING TO AROUND 592 DECAMETERS. THE SURFACE/LOW LEVEL RIDGES ARE PUSHED TO THE SOUTH AND EAST. THIS SETS UP A SOUTH TO SOUTHWEST WIND FLOW PATTERN FOR MON MORNING THEN SEA SEA BREEZES IN THE AFTERNOON. HIGHS MID 90S INTERIOR AND LOW 90S COAST FROM SOUTH BREVARD TO MARTIN AND INLAND TO OKEECHOBEE AND SOUTHERN OSCEOLA.+ PREVIOUS AFD TUE-FRI...IT APPEARS THE MID LVL RIDGE WILL RE-ESTABLISH ITSELF ACROSS THE SE STATES FOR MUCH OF THE UPCOMING WEEK RETURNING MID LAYER FLOW FROM THE EAST WITH THE ATLC RIDGE EXTENDING ACROSS EAST CENTRAL FL INTO THE GULF. LOWEST RAIN CHANCES WILL REMAIN ACROSS THE TREASURE COAST BEACHES WITH HIGHER AFTERNOON THUNDERSTORM CHANCES ACROSS THE NRN INTERIOR EACH AFTERNOON. OVERALL INFLUENCE FROM THE MID LVL RIDGE TO THE NORTH SHOULD WILL REDUCE RAIN CHANCES TO NEAR 20 PCT ALONG CSTL SECTIONS TO AROUND 30 PCT ACROSS THE NRN INTERIOR. HIGHS WILL REMAIN ABOVE AVERAGE AROUND 90/LOWER 90S ALONG THE COAST AND 93-95 ACROSS THE INTERIOR WITH LOWS IN THE 70S. && .AVIATION...TEMPO MVFR INTERIOR 19Z-24Z IN/VC SCT TSTMS. MVFR AT THE COAST FROM VC INTERSTATE 95 WEST AS THE SEA BREEZE INITIATED TSTMS MOVE SLOWLY INLAND. ISOLD GUSTS 40 KNOTS PLUS VC STRONGER STORMS MAINLY KMCO KSFB KDED NORTH TO LAKE GEORGE AND WEST AND KOMN TO KEVB COASTAL VOLUSIA. && .MARINE... TONIGHT...ATLC RIDGE JUST EAST OF THE AREA WILL MAINTAIN A SOUTHERLY FLOW ACROSS THE WATERS WITH SPEEDS LESS THAN 15 KNOTS. WINDS WILL BECOME SOUTHEAST NEAR THE COAST AS SEA BREEZE DEVELOPS AND MOVES INLAND THIS AFT. SEAS WILL RANGE FROM 1-3 FEET. SAT-SUN...WINDS AROUND THE ATLC RIDGE THIS WEEKEND WILL BE SOUTHERLY TO SOUTHEASTERLY ALONG THE COAST EACH AFTERNOON. WINDS MAINLY 5-10 KNOTS DURING DAYTIME PERIODS...STRONGER NEAR NEARSHORE WITH THE AFTERNOON SEA BREEZE. EXPECT A NOCTURNAL INCREASE TO 10-15 KNOTS EACH NIGHT. SEAS NEAR 2 FT AT THE COAST AND 2-3 FT OFFSHORE. THERE WILL BE A CHANCE OF LATE AFTERNOON AND EVENING STORMS MAINLY NORTH OF CAPE CANAVERAL OVER THE WEEKEND. MON-TUE...SOUTHERLY WINDS WILL CONTINUE INTO EARLY NEXT WEEK AROUND THE ATLC RIDGE WITH A SE SEA BREEZE CIRCULATION NEAR SHORE EACH AFTERNOON. SEAS SHOULD REMAIN 2-3 FT WITH MOST AFTERNOON SHOWERS AND THUNDERSTORMS FOCUSING INLAND AWAY FROM THE NEAR SHORE WATERS. && .PRELIMINARY POINT TEMPS/POPS... DAB 75 93 74 93 / 30 40 10 20 MCO 75 94 75 94 / 20 50 20 30 MLB 74 89 75 90 / 20 40 20 30 VRB 74 90 74 90 / 10 20 10 20 LEE 77 95 76 95 / 20 30 10 30 SFB 76 95 76 94 / 20 40 20 30 ORL 76 94 76 93 / 20 50 20 30 FPR 73 90 72 90 / 10 20 10 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && IMPACT WX/AVWX...CRISTALDI FORECASTS...WIMMER
Hazardous weather outlook, Jun 19, 12:05 PM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1205 PM EDT FRI JUN 19 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-192200- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1205 PM EDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... DEEPER MOISTURE ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON WILL LEAD TO A GREATER CHANCE FOR SHOWERS AND STORMS ALONG THE INLAND MOVING EAST COAST SEA BREEZE. WHILE GREATEST STORM COVERAGE IS EXPECTED ACROSS THE INTERIOR WITH BOUNDARY COLLISIONS LATE IN THE DAY AND TOWARD SUNSET...A FEW STORMS WILL ALSO BE POSSIBLE ALONG THE COAST EARLY AS THE SEA BREEZE INITIALLY FORMS. THE STRONGEST STORMS ARE EXPECTED OVER THE INTERIOR WITH THE EAST AND WEST COAST SEA BREEZE COLLISION LATE IN THE AFTERNOON. THE MAIN THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND STRONG WIND GUSTS TO AROUND 50 MPH. STORM MOTION WILL BE SLOW AND ERRATIC TODAY...WHICH WILL PRODUCE RAINFALL TOTALS OF 1 TO 3 INCHES IN A 60 TO 90 MINUTE PERIOD. THIS COULD LEAD TO LOCALIZED MINOR PONDING OR TEMPORARY FLOODING OF ROADS OR URBAN AREAS. .EXCESSIVE HEAT IMPACT... HOT TEMPERATURES COMBINED WITH AVERAGE FLORIDA HUMIDITY LEVELS WILL RESULT IN HEAT INDICES AROUND 100 AGAIN THIS AFTERNOON... WITH VALUES BETWEEN 100 AND 105 MAINLY OVER THE INTERIOR COUNTIES. STAY WELL HYDRATED AND TAKE OCCASIONAL BREAKS IN AIR CONDITIONING IF YOU ARE PLANNING OUTDOOR PHYSICAL ACTIVITY. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED STORMS WILL DEVELOP ALONG THE INLAND MOVING EAST COAST SEA BREEZE THIS AFTERNOON. WIND GUSTS AROUND 40 MPH WILL BE POSSIBLE WITH ANY SLOW MOVING STRONGER STORMS ACROSS THE INTERIOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SLIGHTLY HIGHER MOISTURE...AND WEAKENING OF MID TO UPPER LEVEL HIGH PRESSURE RIDGE NORTH OF THE REGION...SHOULD ALLOW FOR SCATTERED AFTERNOON STORMS DURING THE WEEKEND...MAINLY OVER INLAND COUNTIES. HIGH TEMPERATURES WILL STILL REACH THE MID 90S OVER THE CENTRAL FLORIDA INTERIOR THROUGH EARLY NEXT WEEK...WITH MAXIMUM HEAT INDEX VALUES CONTINUING TO REACH 100 TO 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. WEITLICH/CRISTALDI
In the hours before
Special weather statement, Jun 19, 3:52 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
352 PM EDT FRI JUN 19 2015
FLZ054-058-059-192030-
OKEECHOBEE FL-ST. LUCIE FL-INDIAN RIVER FL-
352 PM EDT FRI JUN 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. LUCIE...SOUTHWESTERN
INDIAN RIVER AND EASTERN OKEECHOBEE COUNTIES UNTIL 430 PM EDT...
AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF VERO
BEACH TO 12 MILES WEST OF SAINT LUCIE AIRPORT TO 10 MILES NORTHEAST
OF FOUR SEASONS ESTATES...AND DRIFTING SLOWLY SOUTHWEST.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OKEECHOBEE...FORT DRUM...FOUR SEASONS ESTATES...COUNTRY HILLS ESTATES
AND BASSWOOD ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2724 8086 2746 8094 2767 8080 2759 8048
2721 8048 2720 8063
TIME...MOT...LOC 1951Z 265DEG 14KT 2756 8057 2744 8056 2739 8070
CRISTALDISpecial weather statement, Jun 19, 4:38 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
438 PM EDT FRI JUN 19 2015
FLZ059-064-192115-
MARTIN FL-ST. LUCIE FL-
438 PM EDT FRI JUN 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. LUCIE AND
WESTERN MARTIN COUNTIES UNTIL 515 PM EDT...
AT 436 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF TRADITION...OR 10 MILES NORTHEAST OF J AND S FISH
CAMP...MOVING SOUTH AT 5 MPH. BOUNDARY COLLISIONS OVER WESTERN
MARTIN COUNTY SHOULD INCREASE STORM COVERAGE AND INTENSITY NEXT
HOUR.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
INDIANTOWN AND PORT MAYACA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2696 8061 2711 8066 2712 8068 2731 8068
2733 8051 2696 8037
TIME...MOT...LOC 2036Z 342DEG 6KT 2721 8055
KELLYSpecial weather statement, Jun 19, 4:49 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT FRI JUN 19 2015
FLZ045-046-053-192215-
OSCEOLA FL-ORANGE FL-SEMINOLE FL-
449 PM EDT FRI JUN 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR ORANGE...NORTHWESTERN OSCEOLA AND
WESTERN SEMINOLE COUNTIES UNTIL 615 PM EDT...
AT 445 PM EDT...DOPPLER RADAR WAS TRACKING AN IMMINENT COLLISION OF
THE EAST AND WEST COAST SEA BREEZES OVER CENTRAL FLORIDA. THE
COLLISION WILL OCCUR ALONG A LINE FROM LAKE MONROE IN NORTH SEMINOLE
COUNTY...TO LAKE KISSIMMEE IN WEST OSCEOLA COUNTY.
STORMS THAT DEVELOP FROM THIS COLLISION WILL BE CAPABLE OF
GENERATING WIND GUSTS OF 50 TO 55 MPH...FREQUENT LIGHTNING...AND
TORRENTIAL RAIN BETWEEN 2 AND 3 INCHES IN AN HOUR.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...SANFORD...APOPKA AND ALTAMONTE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
&&
LAT...LON 2878 8166 2878 8142 2883 8142 2879 8118
2781 8119 2787 8130 2792 8131 2806 8146
2801 8138 2808 8135 2809 8145 2814 8146
2814 8152 2820 8152 2826 8156 2826 8166
TIME...MOT...LOC 2045Z 102DEG 13KT 2836 8111
BRAGAWThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 3:52 PM EDT | Special Weather Statement | MLB | Okeechobee | 38 min |
| Jun 19, 4:38 PM EDT | Special Weather Statement | MLB | Martin | 37 min |
| Jun 19, 4:49 PM EDT | Special Weather Statement | MLB | Orange | 86 min |
| Jun 19, 5:32 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 28 min |
| Jun 19, 5:44 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 46 min |
| Jun 19, 5:46 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 59 min |
| Jun 19, 6:01 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 44 min |
| Jun 19, 6:36 PM EDT | Special Weather Statement | MLB | Flagler | 24 min |
| Jun 19, 7:01 PM EDT | Areal Flood Advisory | MLB | Osceola | 89 min |
| Jun 19, 7:17 PM EDT | Special Weather Statement | MLB | Orange | 58 min |
| Jun 19, 7:30 PM EDT | Special Marine Warning | MLB | 90 min | |
| Jun 19, 7:31 PM EDT | Special Weather Statement | MLB | Brevard | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.